# SDR 2003FA0000685

- Difficulty date: May 5, 2003
- Submitted: July 3, 2003
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 6120 · Propeller Controlling System
- Part: Fork
- Part number: B24573
- Condition: Cracked
- Location: Pitch Change
- Part time: 12,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH CHANGE FORK WAS CRACKED, POSSIBLY DUE TO EXCESSIVE ENGINE VIBRATION.  PROPELLER HAD 200 HOURS SINCE LAST OVERHAUL.  CUSTOMER WAS ADVISED TO HAVE PROPELLER, DYNAMICALLY BALANCED TO AVOID ANY FURTHER DAMAGE TO PROPELLER ASSEMBLY.
